# SDR DALA2019072104423

- Difficulty date: July 21, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 82,744 hours, 38,030 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER SILL LOC. BTW FR66 TO FR68 AT AFT GALLEY AREA ( 1 EA) RT SIDE, REPLACED LOWER SILL LOC BTW FR 66 TO FR68 AT AFT GALLEY AREA RT SIDE ASPER SRM 51-72-11 AND DRAWINGS D534800200 RELEASE DATE 06 OCT 17 AND D53470150 RELEASE DATE 11 FEB 04 JOB COMPLETE ASSOCIATED ER/A 00-579677.
